Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 28, 2009, 2:50 PM CDT for Limestone County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2009, 2:50 PM CDT (19:50 UTC)
- Expired
- Apr 28, 2009, 8:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Limestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 115 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:30 PM CDT | FLASH FLOOD | Mexia, TX | ROSS AVENUE AT HWY 14 IN MEXIA IS CLOSED TO DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 281950
FFWFWD
TXC293-282245-
/O.NEW.KFWD.FF.W.0009.090428T1950Z-090428T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT TUE APR 28 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 545 PM CDT
* AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14 MILES
NORTHEAST OF MEXIA TO 16 MILES WEST OF COOLIDGE...MOVING NORTH AT 5
MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT.
* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
3180 9650
$$4 follow-up statements
000
WGUS74 KFWD 282133
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 28 2009
TXC293-282245-
/O.CON.KFWD.FF.W.0009.000000T0000Z-090428T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
433 PM CDT TUE APR 28 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHERN LIMESTONE COUNTY...
AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTHEAST OF MEXIA...MOVING
NORTHEAST AT 5 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545
PM CDT.
THE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
3180 9650
$$
77/TLD000
WGUS54 KFWD 282235
FFWFWD
TXC293-290145-
/O.EXT.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT TUE APR 28 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 845 PM CDT
* AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
ADDITIONAL THUNDERSTORM DEVELOPMENT WITH HEAVY RAIN 4 MILES SOUTH OF
COOLIDGE...MOVING NORTHEAST AT 15 MPH. RADAR INDICATES THAT 3 TO 4
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE
POSSIBLE THROUGH 845 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...MEXIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
3180 9650
$$
77/TLD000
WGUS74 KFWD 290020
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT TUE APR 28 2009
TXC293-290145-
/O.CON.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
720 PM CDT TUE APR 28 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHERN LIMESTONE COUNTY...
AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTHEAST OF COOLIDGE...
MOVING NORTHEAST AT 10 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE
THROUGH 845 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COOLIDGE AND MEXIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS.
&&
LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
3180 9650
$$
77/TLD000
WGUS74 KFWD 290144
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CDT TUE APR 28 2009
TXC293-290154-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-090429T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
844 PM CDT TUE APR 28 2009
...THE FLASH FLOOD WARNING FOR NORTHERN LIMESTONE COUNTY EXPIRES AT
845 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
THE NAVASOTA RIVER IS FLOODING...AND ROADS NEAR THE RIVER ARE
CLOSED. A RIVER FLOOD WARNING WILL BE ISSUED SHORTLY AND WILL HAVE
FORECAST TIMES AND HEIGHTS OF THE CREST.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3164 9639 3160 9685 3172 9693 3183 9672
3180 9650
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 12:35 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 28, 12:35 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1235 PM CDT TUE APR 28 2009 .AVIATION... SEVERAL AVIATION CONCERNS FOR THE NEXT 24-30 HOURS BUT THE MAIN CONCERN WILL BE CEILING HEIGHTS. CEILINGS ARE LIFTING AT THIS HOUR BUT WILL LIKELY REMAIN IN MVFR AND LOW END VFR FOR THE REMAINDER OF THE DAY. SHOWERS AND THUNDERSTORMS MAY AFFECT THE AIRPORTS THROUGH SUNSET...WHICH MAY RESULT IN TEMPORARY IFR CIGS. CEILINGS WILL LOWER BACK INTO IFR AND LIFR OVERNIGHT...LIFTING AGAIN DURING THE LATE MORNING HOURS. WINDS AT MOST SITES VARY BUT SHOULD BECOME SOUTHEASTERLY DURING THE AFTERNOON HOURS AND PREVAIL SOUTHEASTERLY FOR THE REMAINDER OF THE PERIOD. THERE IS A CHANCE THAT THUNDERSTORMS MAY APPROACH THE METROPLEX OVERNIGHT BUT CHANCE IS TOO LOW TO MENTION IN THE TAFS. WILL ALSO WATCH FOR POTENTIAL OF STORMS AGAIN WEDNESDAY AFTERNOON. 82/JLD && .UPDATE... A QUICK UPDATE WAS DONE TO INCREASE POPS AND QPF ACROSS THE SOUTHEASTERN ZONES. AN COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN ZONES THIS MORNING...AND WILL PRODUCE LOCALIZED FLOODING. THUS HAVE ALSO ADDED HEAVY RAIN WORDING TO THE ZONES. SOME LOCATIONS WILL PICK UP 2 TO 5 INCHES OF RAIN WITH THESE STORMS. VISIBILITIES FROM THE FOG ARE INCREASING...AND WE MAY CANCEL THE DENSE FOG ADVISORY AFTER LOOKING AT THE 10 AM OBSERVATIONS. 58 && .PREV DISCUSSION... /ISSUED 307 AM CDT TUE APR 28 2009/ A SHORT WAVE WILL ROTATE ACROSS THE EXTREME SOUTHERN SECTIONS OF NORTH TEXAS THIS MORNING AND BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ACTIVITY SHOULD BE ENHANCED AFTER SUNRISE ONCE A WEAK COLD FRONT MOVES INTO THAT REGION AND PROVIDES ADDITIONAL LIFT. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. HOWEVER...THE SEVERE POTENTIAL SHOULD BE LOW. THE REMAINDER OF NORTH TEXAS MAY SEE A FEW SHOWERS AND THUNDERSTORMS TODAY BUT ANY STORMS THAT FORM SHOULD BE ELEVATED. NORTH TEXAS WILL REMAIN IN WEST TO SOUTHWEST FLOW ALOFT THROUGH THE WEEKEND WITH STORM CHANCES MAINLY DRIVEN BY THE PASSAGE OF BRIEF SHORT WAVE ENERGY. ONE SHORT WAVE WILL MOVE ACROSS THE REGION WEDNESDAY AND BRING SCATTERED STORMS...ESPECIALLY TO THE NORTHWEST ZONES. ANOTHER WAVE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE NORTHERN ZONES FRIDAY NIGHT AND BRING ANOTHER CHANCE OF STORMS THROUGH SATURDAY. A FINAL SHORT WAVE IS PROGGED TO MOVE ACROSS THE REGION SUNDAY/SUNDAY NIGHT WITH MORE STORMS POSSIBLE. CLOUDS AND LOW LEVEL MOISTURE WILL BE ABUNDANT FOR MUCH OF THE WEEK AND THAT SHOULD KEEP AFTERNOON HIGHS MAINLY IN THE MIDDLE 70S TO LOWER 80S. LOW TEMPERATURES WILL BE MAINLY IN THE 60S...EXCEPT FOR SOME UPPER 50S THIS MORNING AND AGAIN ON THE WEEKEND. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 67 80 67 83 / 30 10 30 20 10 WACO, TX 75 67 80 68 83 / 70 20 20 20 10 PARIS, TX 74 65 79 65 81 / 40 20 30 20 20 DENTON, TX 76 66 80 67 82 / 30 20 30 20 10 MCKINNEY, TX 76 65 79 67 81 / 30 10 30 20 10 DALLAS, TX 78 69 79 68 83 / 40 10 30 20 10 TERRELL, TX 76 66 80 67 82 / 60 10 30 20 10 CORSICANA, TX 74 66 80 67 82 / 100 10 20 20 10 TEMPLE, TX 75 67 80 68 81 / 60 20 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Apr 28, 12:53 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1253 PM CDT TUE APR 28 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1253 PM CDT TUE APR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH THE DAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO 60 MPH...AND FLASH FLOODING. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS WEDNESDAY THROUGH SUNDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE PLAINS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON MAINLY ALONG AND WEST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...PARTICULARLY ACROSS THE SOUTHERN PORTIONS OF NORTH TEXAS. 82/JLD
In the hours before
Special weather statement, Apr 28, 12:11 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CDT TUE APR 28 2009
TXZ175-281745-
ROBERTSON TX-
1211 PM CDT TUE APR 28 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN ROBERTSON COUNTY
AT 1211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTH OF GROESBECK...MOVING EAST AT 15
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM. FLASH FLOODING MAY
OCCUR WITH THIS STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3111 9657 3122 9661 3137 9632 3129 9632
3127 9631 3126 9633 3118 9629 3114 9629
TIME...MOT...LOC 1711Z 267DEG 12KT 3122 9650
82/JLDSpecial weather statement, Apr 28, 1:34 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT TUE APR 28 2009
TXZ175-281900-
ROBERTSON TX-
134 PM CDT TUE APR 28 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN ROBERTSON COUNTY
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES NORTH OF HEARNE...MOVING NORTHEAST AT 15
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3102 9650 3118 9661 3135 9632 3134 9631
3133 9632 3128 9631 3126 9633 3116 9629
3112 9628
TIME...MOT...LOC 1834Z 240DEG 12KT 3115 9646Local storm report, Apr 28, 1:43 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT TUE APR 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM FLASH FLOOD KOSSE 31.31N 96.63W
04/28/2009 LIMESTONE TX TRAINED SPOTTER
SEVERAL ROADS ARE BLOCKED WITH HIGH WATER IN KOSSE.
ESTIMATED 3-5 DEEP WATER OVER THE ROAD.Local storm report, Apr 28, 2:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
200 PM CDT TUE APR 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD 4 NE TEAGUE 31.67N 96.23W
04/28/2009 FREESTONE TX LAW ENFORCEMENT
WATER OVER THE ROAD AT FM 1366 AND HWY 84W.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:25 PM CDT | River Flood Warning | FWD | Hunt | 14 hr |
| Apr 28, 7:36 AM CDT | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Dallas, Delta, Eastland and 19 more | 3 hr |
| Apr 28, 8:31 AM CDT | Areal Flood Advisory | FWD | Limestone | 119 min |
| Apr 28, 9:43 AM CDT | Flash Flood Warning | FWD | Limestone | 2 hr |
| Apr 28, 10:01 AM CDT | Areal Flood Advisory | FWD | Freestone | 59 min |
| Apr 28, 10:39 AM CDT | Flash Flood Warning | FWD | Freestone | 2 hr |
| Apr 28, 11:44 AM CDT | Areal Flood Warning | FWD | Limestone | 3 hr |
| Apr 28, 11:47 AM CDT | River Flood Warning | FWD | Limestone | 57 hr |
| Apr 28, 12:11 PM CDT | Special Weather Statement | FWD | Robertson | 34 min |
| Apr 28, 12:20 PM CDT | Areal Flood Advisory | FWD | Falls, Robertson | 85 min |
| Apr 28, 12:42 PM CDT | Areal Flood Warning | FWD | Freestone | 3 hr |
| Apr 28, 1:34 PM CDT | Special Weather Statement | FWD | Robertson | 26 min |
| Apr 28, 1:36 PM CDT | Flash Flood Warning | FWD | Robertson | 114 min |
| Apr 28, 1:48 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Apr 28, 2:08 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 4 hr |
| Apr 28, 3:00 PM CDT | Tornado Warning | FWD | Robertson | 30 min |
| Apr 28, 3:32 PM CDT | Tornado Warning | FWD | Leon, Robertson | 43 min |
| Apr 28, 3:44 PM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 28, 4:02 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
| Apr 28, 4:12 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| Apr 28, 4:13 PM CDT | Areal Flood Warning | FWD | Robertson | 3 hr |
| Apr 28, 4:48 PM CDT | Flash Flood Warning | FWD | Freestone | 2 hr |
| Apr 28, 5:21 PM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 2 hr |
| Apr 28, 6:07 PM CDT | Areal Flood Warning | FWD | Hill | 3 hr |
| Apr 28, 6:41 PM CDT | Tornado Warning | FWD | Robertson | 49 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.